# SDR AWXA200200211

- Difficulty date: March 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 49,475 hours, 31,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC45FN10C5S
- Condition: Incorrect
- Location: Seat Row 14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - EEL - "C" - DURING C-15 CHECK SEAT ROW 14 L/H WAS FOUND TO HAVE THE WRONG MATING CONNECTORS AT THE EMERGENCY LIGHTING HARNESS JUNCTIONS. MAINTENANCE REMOVED AND REPLACED MATING CONNECTORS FOR EMERGENCY LIGHTING HARNESS AT SEAT ROW 14 L/H. FUNCTIONAL CHECK WAS GOOD IAW T/C A1C33006.
